# SDR SIMA20220423002

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 18,989 hours, 12,069 cycles
- System (JASC): 3150 · Central Warning
- Part: Engine
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DIVR SAT ENGINE 2 LP VIBE 4.0 UNABLE TO CLEAR VIA QRH. .EMRGENCY DECLARED. FLT CONT -C/A-PERFORMED INSPECTION FOR FOD ALSO PERFORMED INSPECTION FOR STUCK BLADES NO DEFECTS NOTED. DEFERRAL DATA ANAYLSIS TO BE PERFORMED WITHIN 25 FLIGHT CYCLES ALL WORK DONE IAW ETN EJ-72-009.
